Please use this identifier to cite or link to this item:
Title: Cutting Rejections by Statistical Quality Control
Authors: Sarkar, B.
Issue Date: Apr-1975
Publisher: Indian Institute of Management Calcutta, Kolkata
Series/Report no.: Vol. 2;No. 1
Description: Prof. Sarkar member of the faculty of the IIM Calcutta in area of Operation Management.
p. 79-97
Issue Editor – S. K. Chakraborty
ISSN: 0304-0941(print version)
Appears in Collections:Issue 1, April 1975

Files in This Item:
File Description SizeFormat 
Cutting Rejections by Statistical .pdf
  Until 2027-03-31
802.94 kBAdobe PDFView/Open Request a copy

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.